# SDR SWIA200413507

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 9,875 hours, 7,766 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES APPEARED ON CLIMBOUT.  RETURNED TO FIELD.  REMOVED AND REPLACED NR 1 STAB TRIM DISCONNECT SWITCH.  OPS CHECKS GOOD.  P/N:  966-0013, S/N OFF:  341.
